Surgery and the relative index in elliptic theory
V. E. Nazaikinskii and
B. Yu. Sternin
Abstract and Applied Analysis, 2006, vol. 2006, 1-16
Abstract:
This is a survey article featuring the general index locality principle introduced by the authors, which can be used to obtain index formulas for elliptic operators and Fourier integral operators in various situations, including operators on stratified manifolds and manifolds with singularities.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/098081.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/098081.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:098081
DOI: 10.1155/AAA/2006/98081
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().